I'm a 25-year-old male. took dutasteride for 2 years and quit last year. its been one year now that I'm off the drug.
I haven't been able to get a proper erection since that time.
In addition to this, a few months after quitting I became hypothyroid.
I had to use T4 Synthroid, which made things a lot better, but 10 months in I started getting rapid heartbeats, chest pain. I was told that it was because my thyroid recovered and that I don't need T4 anymore. Been 2 months now I'm off T4 and my last thyroid panel came out normal (2 weeks ago)
TSH: 2.95 0.27-4.2
T4: 18.15 12-22
T3: 4.43 3.1-6.8
After my thyroid recovered my dick got a little better, but still had a lot of issues. I was told that my testosterone is low for my age and that my bone density was on the low side. They said that this should make my libido better too. it's around this time as well that I noticed some parts of my beard were thining.
Testerone: 14.99 6.1-27.1 nmol/L
FSH: 3 1.3-19.3 IU/L
LH 2.6 1.2-8.6 IU/L
Estradiol 161 73-275 pmo/L
DHT 0.470 33-1.2 ng/mL
so they gave a one shot of Sustanon 250. They said I will only need 1 shot once a month for 3 months just to see if I get better.
I'm now 2 weeks into the first shot. The first 2 or 3 days were amazing. my dick was almost completely back to normal. but then I went back to being the same. fast forward to now, my dick is actually a lot worse... I can barely get an erection at all.
Why is this happening? I can understand if my dick doesn't improve but I never thought it would actually get worse?! the only conclusion I can come to is either my thyroid got screwed again or my E2 has increased.
here is a spreadsheet of all the blood test results I've gotten since the whole problem started.
What should I be doing now? Im really confused and not sure what Im doing. All help appreciated.